MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142300490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
 
Event or Problem Description
An event involving a secondary set, secure lock, with iv set hanger, 34 inch report stated that the secondary line was leaking from the vent.The patient was on immunotherapy with zolbetuximab.Nurse noticed the wet on her hand.It was few drops.Nurse washed her hand with soap and water.The tubing was then changed by pharmacy under the hood.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Received one used list #142300490, secondary set, secure lock, with iv set hanger.As received, no damage or anomalies noted.Received two photos, one of the set and one of the packaging.The set was leak tested per specifications and no leakage was observed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.The complaint of a leakage cannot be replicated or confirmed.D9 - date returned to mfr: 10feb2026.Corrected information can be found in e4 - initial report sent to fda, h6 health effect - clinical code and h6 component code.

Brand Name
SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24265151
Report Number9615050-2026-00057
Device Sequence Number10031169
Product Code FPA
UDI-Device Identifier10887787006268
UDI-Public(01)10887787006268(17)280801(10)14449283
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142300490
Device Lot Number14449283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOLBETUXIMAB, UNK MFR.
Patient SexUnknown